# SDR ASAA2023101145564

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 241 hours, 71 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B P18-1 D-1 WARN LIGHT (BAT) POPPED. GROUNDED - YES. FOUND AFCS FA WARN LIGHT (BAT) C/B TRIPPED. RESET PER AMM 20-60-01 PERFORMED TEST 1 & 2 OF A/P A/T & FMC WITH NO DEFECTS NOTED. C/B REMAINS SET. SEAMC MITCH NOTIFIED.
